# SDR USAA920081193

- Difficulty date: May 13, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 50,297 hours, 33,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545834
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q6 - LEVEL 2 CORROSION ON CABIN FLOOR SUPPORT, BS 323, RBL 11.  REPLACED CABIN FLOOR SUPPORT, BS 323, RBL 11 IAW B737 SRM 51-10-02 AND 51-40-02.  (S)
